Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Undescended Testicle » Medication Causes
 

Drug Causes of Undescended Testicle

Medication causes:

There is evidence that DES-exposed sons may have testicular abnormalities, such as undescended or abnormally small testicles. The possible risk for testicular cancer in these men is under study. (Source: excerpt from What You Need To Know About Cancer -- An Overview: NCI)

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Undescended Testicle. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Undescended Testicle but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise